EconPapers    
Economics at your fingertips  
 

A New Approach to the Fuzzification of Convex Structures

Fu-Gui Shi and Zhen-Yu Xiu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A new approach to the fuzzification of convex structures is introduced. It is also called an M‐fuzzifying convex structure. In the definition of M‐fuzzifying convex structure, each subset can be regarded as a convex set to some degree. An M‐fuzzifying convex structure can be characterized by means of its M‐fuzzifying closure operator. An M‐fuzzifying convex structure and its M‐fuzzifying closure operator are one‐to‐one corresponding. The concepts of M‐fuzzifying convexity preserving functions, substructures, disjoint sums, bases, subbases, joins, product, and quotient structures are presented and their fundamental properties are obtained in M‐fuzzifying convex structure.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/249183

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:249183

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:249183